# SDR DL72S980963

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400DA
- Make and model: Boeing 727232
- Aircraft serial: 21144
- Engine: Pwa JT8D15
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 62,779 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

NR 1 ENGINE FIRE INDICATION IN FLIGHT.  FOUND 13TH STAGE FLANGE GASKET LEAK.  REPLACED GASKET.  FOUND 8TH STATE DUCT LEAK.  SECURED DUCT, REPLACED NR 1 FIRE LOOP CONNECTORS AND CHECKED RESISTANCE REPLACED NR 1 LWR FIRE LOOP.   REPLACED NR 1 FIRE DETECTOR CONTROL UNIT.  REPLACED NR 1 FIRE HANDLE.  REPLACED NR 1 FIREWALL DETECTOR AND CONNECTORS.  RAN ENGINE, ALL CHECKS NORMAL.
